# SDR DHL9774115C

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 LEADING EDGE ACTUATOR MOUNT INBOARD CORNERS CRACKED AND OUTBOARD BOLTS PULLING THROUGH STIFFENER.  REMOVED ACTUATOR, REMOVED DAMAGED MOUNT AND STIFFENER, FABRICATED MOUNT, 8 BY 6, INSTALLED SAME AND INSTALLED STIFFENER PER SRM 51-20-1 AND 51-30-2, STIFFENER 10 BY 15.
